Previous |  Up |  Next


Title: Characterizations of the $0$-distributive semilattice (English)
Author: Balasubramani, P.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 128
Issue: 3
Year: 2003
Pages: 237-252
Summary lang: English
Category: math
Summary: The $0$-distributive semilattice is characterized in terms of semiideals, ideals and filters. Some sufficient conditions and some necessary conditions for $0$-distributivity are obtained. Counterexamples are given to prove that certain conditions are not necessary and certain conditions are not sufficient. (English)
Keyword: semilattice
Keyword: prime ideal
Keyword: filter
MSC: 06A12
MSC: 06A99
MSC: 06B10
MSC: 06B99
idZBL: Zbl 1052.06002
idMR: MR2012602
DOI: 10.21136/MB.2003.134177
Date available: 2009-09-24T22:09:19Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] P. Balasubramani, P. V. Venkatanarasimhan: Characterizations of the $0$-distributive lattice.J. Pure Appl. Math. 32 (2001), 315–324. MR 1826759
Reference: [2] G. Grätzer: Lattice Theory First Concepts and Distributive Lattices.W. H. Freeman, San Francisco, 1971. MR 0321817
Reference: [3] C. Jayaram: Prime $\alpha $-ideals in a $0$-distributive lattice.J. Pure Appl. Math. 17 (1986), 331–337. Zbl 0595.06010, MR 0835346
Reference: [4] Y. S. Pawar, N. K. Thakare: $0$-distributive semilattices.Canad. Math. Bull. 21 (1978), 469–475. MR 0523589, 10.4153/CMB-1978-080-6
Reference: [5] Y. S. Pawar, N. K. Thakare: Minimal prime ideals in $0$-distributive lattices.Period. Math. Hungar. 13 (1982), 237–246. MR 0683850, 10.1007/BF01847920
Reference: [6] G. Szasz: Introduction to Lattice Theory.Academic Press, New York, 1963. MR 0166118
Reference: [7] J. Varlet: A generalization of the notion of pseudocomplementedness.Bull. Soc. Roy. Sci. Liege 37 (1968), 149–158. MR 0228390
Reference: [8] J. Varlet: Distributive semilattices and Boolean lattices.Bull. Soc. Roy. Liege 41 (1972), 5–10. Zbl 0237.06011, MR 0307991
Reference: [9] P. V. Venkatanarasimhan: Pseudocomplements in posets.Proc. Amer. Math. Soc. 28 (1971), 9–17. MR 0272687, 10.1090/S0002-9939-1971-0272687-X
Reference: [10] P. V. Venkatanarasimhan: Semiideals in semilattices.Col. Math. 30 (1974), 203–212.


Files Size Format View
MathBohem_128-2003-3_2.pdf 332.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo